• Size

    18 ct

    Description

    Gas-X® Chewables Extra Strength Peppermint Creme. Gsk. Relieves Gas Fast. Pressure, Bloating, Discomfort. Simethicone 125 mg / Antigas. #1 Doctor Recommended Brand. Gas-X® Extra Strength Peppermint Creme chewable tablets have a pleasantly smooth, creamy mint flavor. Chewable tablets are also available in a great tasting Cherry Creme flavor. Gas-X® Extra Strength tablets offer fast, effective relief of pressure and bloating that antacids can't provide. They are specially formulated with simethicone, the antigas medicine doctors recommend most for pressure, bloating or discomfort referred to as gas. Uses: For the relief of pressure, bloating, and fullness commonly referred to as gas. Other information: Each tablet contains: calcium 45 mg. Trademarks are owned by or licensed to the GSK group of companies. Questions or comments Call 1-800-452-0051. www.gas-x.com. ©2016 GSK or its licensor.

    Identifier

    00300430017181

    SKU/UPC

    30043001718

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Gas-X
  • Size

    30 ct

    Description

    Luden's® Wild Berry Throat Drops. Soothes your throat. Tastes great! Pectin lozenge/oral demulcent. 30. Uses: for temporary relief of minor discomfort and protection of irritated areas in sore mouth and sore throat. Try our other great Luden's® flavors! Luden's®, Wild Cherry. Luden's®, Wild Honey. Luden's®, Sugar Free Wild Cherry. Questions 1-866-583-3677 ludens.com. Visit our website: www.ludens.com. ©2013 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00814832010409

    SKU/UPC

    81483201040

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Luden's
  • Size

    40ct

    Description

    Other Information: Each tablet contains calcium 65 mg. Store at room temperature 68-77 degrees F (20-25 degrees C). Avoid excessive heat (greater than 100% degrees F) or humidity. Misc: Safe & effective. Functional caffeine for mental alertness. Vivarin - Making the most of every day. www.vivarin.com. Questions or comments? Call toll free 1-855-874-0970 weekdays. Vivarin helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness.

    Identifier

    00346017018400

    SKU/UPC

    34601701840

    Manufacturer

    Meda Consumer Healthcare

    Brand

    Vivarin
  • Size

    50 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450481023

    SKU/UPC

    30045048102

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    50 ct

    Identifier

    00070038201786

    SKU/UPC

    7003820178
  • Size

    60 ct

    Description

    Other Information: Each tablet contains: Elemental calcium 300 mg. Store below 77 degrees F (25 degrees C). Keep the container tightly closed. Misc: Goes to work in seconds! Smooth dissolve. Questions? 1-800-897-7535 weekdays. Gluten-free.

    Identifier

    00307667250008

    SKU/UPC

    30766725000

    Manufacturer

    GlaxoSmithKline

    Brand

    Tums
  • Size

    36 ct

    Description

    St. Joseph® Low Dose Aspirin 81 MG Chewable. Adult aspirin regimen†. Pain reliever (NSAID). America's aspirin. 100 years. Orange flavored. 36 chewable tablets. Keep outer carton for complete warnings and product information. Taking care of American families for over 100 years. St. Joseph is America's aspirin. Uses: Temporarily relieves minor aches and pains. Ask your doctor about other uses for St. Joseph safety coated 81 mg aspirin. Questions or comments Call 1-855-785-6381 weekdays 9 AM to 5 PM EST. phosphodiesterase. ©2015.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St. Joseph
  • Size

    24ct

    Description

    Midol® Teen. Maximum strength multi-symptom relief of cramps, backache & bloating. Acetaminophen. Pain reliever. Bayer. 24 caplets. Caffeine free. Uses: For the temporary relief of these symptoms associated with menstrual periods: Cramps. Bloating. Water-weight gain. Headache. Backache. Muscle aches. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.midol.com. Bayer, the Bayer Cross and Midol are registered trademarks of Bayer. Visit midol.com.

    Identifier

    00312843166738

    SKU/UPC

    31284316673

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Midol
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    100 gr

    Description

    Vicks VapoRub medicated vapors begin to work fast to relieve your cough. Use on chest and throat; temporarily relieves cough due to common cold. On muscles and joints, temporarily relieves minor aches and pains. Vicks VapoRub is available in two scents: Regular and lemon.; Keep out of reach of children.

    Identifier

    00323900003620

    SKU/UPC

    32390000362

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    5 ct

    Description

    24 hour relief of• Sneezing• Runny nose• Itchy, watery eyes• Itchy throat or nose. Original Prescription Strength Individual Blisters Easy Open Blister

    Identifier

    00312547204309

    SKU/UPC

    31254720430

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    ZYRTEC®
  • Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Protect from excessive humidity. Misc: Bisacodyl USP. Overnight relief. Gentle, predictable overnight relief. No. 1 doctor recommended brand (among stimulant laxatives). Easy-to-swallow, comfort coated Dulcolax Tablets are gentle enough for sensitive stomachs, yet strong enough for effective overnight relief. Trust Dulcolax Tablets to relieve constipation in 6 to 12 hours. Dulcolax does not supply store brands. Coupons inside! Questions? Call 1-888-285-9159 (English/Spanish), M-F, 8:30 - 5 EST, or visit www.DULCOLAX.com. Product of Italy. Manufactured in Mexico.

    Identifier

    00681421020015

    SKU/UPC

    68142102001

    Manufacturer

    Chattem

    Brand

    Dulcolax
  • Size

    0.5 oz

    Identifier

    00070038602071

    SKU/UPC

    7003860207
  • Size

    12 ct

    Description

    Other Information: Store at room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees c). Misc: No. 1 pharmacist recommended brand. Dimenhydrinate tablets/Antiemetic. Dual Action: Treat symptoms on the spot; prevents nausea, dizziness & vomiting. Safety travel vial inside. Facebook. Dramamine.com. Important: Keep carton for future reference. Made in Italy.

    Identifier

    00831248001975

    SKU/UPC

    83124800197

    Manufacturer

    Medtech Products

    Brand

    Dramamine
  • Size

    1 ct

    Identifier

    00070038581369

    SKU/UPC

    7003858136
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730165204

    SKU/UPC

    30573016520

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent production information, visit www.Advil.com.

    Identifier

    00305730165303

    SKU/UPC

    30573016530

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    60 ct

    Description

    For those who prefer a calcium chewable tablet, Caltrate 600+D3 Plus Minerals Chewables offers on-the-go convenience in great-tasting orange, cherry and fruit punch flavors. If you don't get the calcium you need to support important bodily activities, your body will take the calcium from your bones and this can make them weaker over time. Caltrate 600+D3 Plus Minerals (including magnesium) offers a dual benefit formula that goes beyond calcium for an enhanced bone health formula. In addition to calcium for bone flexibility, key essential minerals like zinc, copper and manganese help support collagen production for flexibility to help keep you moving. (1,3) To get the most out of your diet or calcium supplements, you need vitamin D to help absorb the calcium into your body. To help you maximize calcium absorption, Caltrate Plus Minerals has the most vit. D3. Trust Caltrate 600+D3 Plus Minerals Chewables to provide support to keep your bones strong and body moving. (1, 2, 3)Also try Caltrate Plus Minerals in full-size and easy-to swallow mini tablets.(1) These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease. (2) Per tablet; among leading calcium supplement brands.(3) Refers to Copper, Manganese, and Zinc.(4) IRI retail sales data supports that Caltrate is the #1 selling calcium supplement brand in the US 60-count Caltrate 600+D3 Plus Minerals Chewables Convenient on-the-go chewable tablets in 3 flavors Calcium plus collagen-supporting minerals (3) Dual benefit formula includes calcium and vitamin D3 for bone strength and minerals for flexibility (1) Caltrate Plus Minerals has the most vitamin D3 to help maximize calcium absorption to support strong, healthy bones (1,2) Caltrate is the #1 selling brand of calcium supplements in the United States (4) Also available in full-size and easy-to-swallow mini tablets

    Identifier

    00300055567207

    SKU/UPC

    30005556720

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    CALTRATE
  • Size

    100 ct

    Identifier

    00070038602866

    SKU/UPC

    7003860286
  • Size

    20 ct

    Identifier

    00070038609230

    SKU/UPC

    7003860923
  • Size

    8 oz

    Description

    Kaopectate®. Chattem®. www.chattem.com. ©2011 Chattem, Inc.

    Identifier

    00041167400029

    SKU/UPC

    4116740002

    Manufacturer

    Chattem, Inc.

    Brand

    Kaopectate
  • Size

    10 oz

    Identifier

    00070038619857

    SKU/UPC

    7003861985
  • Size

    4 oz

    Identifier

    00070038201205

    SKU/UPC

    7003820120
  • Size

    60 ct

    Identifier

    00070038202479

    SKU/UPC

    7003820247
  • Size

    60 ct

    Identifier

    00070038603382

    SKU/UPC

    7003860338
  • Size

    130 ct

    Identifier

    00070038202394

    SKU/UPC

    7003820239
  • Size

    72 ct

    Description

    Other Information: Each tablet contains: calcium 400 mg, magnesium 85 mg. Misc: Calcium & Magnesium Supplement. Goes to work instantly. Naturally & artificially flavored. A Sanofi company.

    Identifier

    00041167100318

    SKU/UPC

    4116710031

    Manufacturer

    Chattem

    Brand

    Rolaids
  • Size

    16 ct

    Description

    Nytol® QuickCaps® With Diphenhydramine HCl Nighttime Sleep-Aid. Easy to swallow caplets. Helps you fall asleep fast! 16 caplets. Proven safe and effective. Questions or comments Call toll-free 1-866-255-5203 weekdays. ©2012 Medtech Products Inc, a prestige brands company.

    Identifier

    00042037103422

    SKU/UPC

    4203710342

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Nytol
  • Size

    100 ct

    Description

    Dietary Supplement. List No. 1281. L200. Vital for converting food into cellular energy - Vitamin B1 (thiamin) also helps support normal nervous system function. Dietary supplement USP verified. No. 1 pharmacist recommended (Based on Pharmacy Times survey of pharmacists recommending Letter Vitamin Supplements). No color added. No artificial flavors. No preservatives. No yeast or starch. Gluten free. www.NatureMade.com. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604012816

    SKU/UPC

    3160401281

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    20 ct

    Description

    Misc: Aspirin free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. For complete relief of cramps; headache; backache; irritability; bloating. Questions or comments? www.chattem.com. www.pamprin.com. Made in Canada.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    100 ct

    Description

    Dietary Supplement. List No. 1485. L201. Helps support the immune system. USP verified. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending letter vitamin supplements). Antioxidant - helps support the immune system. Vitamin C helps neutralize free radicals and helps iron get absorbed into the body. No color added. No artificial flavors. No preservatives. No yeast or starch. Gluten free. www.NatureMade.com. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604014858

    SKU/UPC

    3160401485

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made